## 2023 WATTLE FORUM InspirEd Horizons: Embracing Educational Innovation and Generative AI

## FORUM PROGRAM

| 12.00 - 12.30pm   | Registration (Building 32 Foyer) & Lunch   |  |  |
|---|--|--|--|
| 12.30 – 12.45pm   | Acknowledgement of Country – Assoc Prof Xiaoping Gao – WATTLE Chair<br>Welcome - Professor Theo Farrell Deputy Vice-Chancellor and Vice President (Academic and<br>Student Life) |  |  |
| 12.45 – 1.45pm  | Learning & Teaching Innovation Presentations   |  |  |
| Theme: Innovations in Teaching                              |  |  |  |
| 12.45 – 12.50pm   | UOW and iAccelerate – working together to bring the SDGs to life   | Assoc Prof Belinda Gibbons                                 |  |
| 12.50 – 12.55pm   | English for Tertiary Studies (ETS) Online  | Sharn Hammond  |  |
| 12.55 – 1.00pm  | Dare to Interdisciplinary – six disciplines, two faculties and a range of cases!   | Prof Karen Walton  |  |
| 1.00 – 1.05pm   | <b>Question and Answer for 5 minutes</b><br>Please post questions to forum via QR Code:  |  |  |
| Theme: Work Integrated Learning (WIL) and cultural capacity |  |  |  |
| 1.05 – 1.10pm   | "I can do this!like ripping a band aid off": Empowering our students via interprofessional behavioural counselling WIL.  | Dr Herb Groeller   |  |
| 1.10 – 1.15pm   | Reflection on work-integrated learning: A cross-disciplinary project advancing WIL   | Dr Laura Rook  |  |
| 1.15 – 1.20pm   | Building Cultural Capacity and Safety of Health Students   | Prof Eleanor Beck, Prof_Karen<br>Charlton, Georgia Stewart |  |
| 1.20 – 1.25pm   | <b>Question and Answer for 5 minutes</b><br>Please post questions to forum via QR Code:  |  |  |
| Theme: Assessment and academic integrity                    |  |  |  |
| 1.25 – 1.30pm   | Providing assessment feedforward to students using a Chatbot – A pilot study   | Dr Vinod Gopaldasani                                       |  |
| 1.30 – 1.35pm   | Unrestricted data exploration and plagiarism-resistant assessments using a 'Lab Data Generator'  | Dr Jane AL Kouba   |  |
| 1.35 – 1.40pm   | UOW Age of Integrity – gamifying academic integrity  | Dr Zeenath Reza Khan<br>( <b>Online pre-recording</b> )    |  |
| 1.40 – 1.45pm   | <b>Question and Answer for 5 minutes</b><br>Please post questions to forum via QR Code:  |  |  |
| 1.45 – 2.15pm   | Social Networking  |  |  |
| 1.45 –2.15pm  | Social Networking – Let's Prompt Together  | Mercedez Hinchcliff and Grant<br>Kinghorn                  |  |

| 2.30 – 3.30pm | Keynote   |                              |  |
|---------------|---|------------------------------|--|
| 2.30 – 3.30pm | Keynote – Professor Michael Sankey – Charles Darwin<br>University   |                              |  |
| 3.30 – 5.00pm | Generative Artificial Intelligence (GenAI) Presentations and Staff &<br>Student Panel Discussion  |                              |  |
| 3.30 - 3.35   | GenAI & UOW's Response  | Dr Alyce Mason LTC           |  |
| 3.35 - 3.40   | Student presentation: GenAI Future gazing and the student experience  | Ella Young and Keval Patel   |  |
| 3.40 - 3.45   | Student presentation: Can non-humans (AI) have a persona?   | Jasmyn Connell               |  |
| 3.45 - 3.50   | Lexicomancy - the student experience of AI tools in<br>the Creative Industries  | Dr Christopher Moore<br>ASSH |  |
| 3.50 - 3.55   | Ethics of AI in Academia  | Dr Zeenath Khan<br>UOWDubai  |  |
| 3.55 - 4.00   | The Good, the Bad and the Ugly: using AI in Research  | Prof Mirella Dottori SMAH    |  |
| 4.00 - 4.05   | Teaching Perspective. Title of presentation: Putting<br>GenAI to work! Facilitating and Implementing<br>decision making gamification management<br>education. | Dr Albert Munoz BAL          |  |
| 4.05 - 4.10   | I asked GPT-4 to generate a title for this presentation   | Dr Armin Alimardani BAL      |  |
| 4.10 - 5.00   | Student & Staff panel: GenAI<br>Additional comments and questions can be asked<br>via QR Code   |                              |  |
| 5.00pm        | Close   |                              |  |